Please use this identifier to cite or link to this item:
|Title:||On Hyperbolicity of Domains with Strictly Pseudoconvex Ends||Contributor(s):||Harris, Adam (author) ; Kollar, Martin (author)||Publication Date:||2014||Open Access:||Yes||DOI:||10.4153/CJM-2012-036-4||Handle Link:||https://hdl.handle.net/1959.11/14279||Abstract:||This article establishes a sufficient condition for Kobayashi hyperbolicity of unbounded domains in terms of curvature. Specifically, when Ω ⊂ ℂⁿ corresponds to a sub-level set of a smooth, real-valued function ψ, such that the form w = i∂∂ψ is Kähler and has bounded curvature outside a bounded subset, then this domain admits a hermitian metric of strictly negative holomorphic sectional curvature.||Publication Type:||Journal Article||Source of Publication:||Canadian Journal of Mathematics, 66(1), p. 197-204||Publisher:||University of Toronto Press||Place of Publication:||Toronto, Canada||ISSN:||1496-4279
|Field of Research (FOR):||010111 Real and Complex Functions (incl Several Variables)||Peer Reviewed:||Yes||HERDC Category Description:||C1 Refereed Article in a Scholarly Journal||Statistics to Oct 2018:||Visitors: 141
|Appears in Collections:||Journal Article|
Files in This Item:
checked on Feb 19, 2019
Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.